Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Nodal geometry, heat diffusion and Brownian motion
Authors: Georgiev, Bogdan; Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Analysis & Pde
Volume: 11
Issue / Number: 1
Start Page: 133
End Page: 148
Document Type: Article
ID: 734253.0
 
Full text / Content available
On maximizing the fundamental frequency of the complement of an obstacle
Authors: Georgiev, Bogdan; Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Comptes Rendus Mathematique
Volume: 356
Issue / Number: 4
Start Page: 406
End Page: 411
Document Type: Article
ID: 742940.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.